# SDR MALA975346

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Module
- Part number: 447301
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2942 - RIGHT INTAKE HEAT LIGHT CYCLED ON AND OFF DURING FLIGHT.  AIRCRAFT WAS HEADED FOR ICING CONDITIONS, SO THEY RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED RIGHT DE-ICE MODULE.  OPS AND SECURITY CHECK GOOD.  (M)
